MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400164
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a surgical procedure to remove an artificial urinary sphincter(aus) cuff due to an infection.The patient later had a surgery to reimplant the aus.A patient outcome of stable was reported.

Brand Name
AMS 800 URINARY CONTROL SYSTEM
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10632074
Report Number2183959-2020-04378
Device Sequence Number2604162
Product Code EZY
UDI-Device Identifier00878953000756
UDI-Public00878953000756
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2023
Device Model Number72400164
Device Catalogue Number72400164
Device Lot Number1000112872
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date10/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age58 YR